MathSciNet Relay Station
MathSciNet bibliographic data
MR1297466 11G05 (11F30 11F66 11G40)
Cremona, J. E. Computing the degree of the modular parametrization of a modular elliptic curve. Math. Comp. 64 (1995), no. 211, 1235–1250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement